Alert archive / New Mexico / Wind Advisories in 2005
Wind Advisory 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 14, 2005, 5:17 AM MST. It took effect at Nov 15, 2005, 12:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 5:17 AM MST (12:17 UTC)
- In effect from
- Nov 15, 2005, 12:00 AM MST
- Expired
- Nov 15, 2005, 10:57 AM MST
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 141217 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 AM MST MON NOV 14 2005 ..STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN LATE THIS MORNING CONTINUING INTO THE AFTERNOON AND EARLY EVENING. STRONGER WINDS ARE THEN EXPECTED ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS THIS EVENING AND TONIGHT... .STRONG UPPER LEVEL WINDS WILL MIX DOWNWARD TOWARDS THE SURFACE LATER THIS MORNING AND AFTERNOON. THEN A POWERFUL COLD FRONT WILL PUSH THROUGH THE COLORADO ROCKIES LATER TODAY AND BLAST INTO NORTHEAST NEW MEXICO BETWEEN 9 PM AND MIDNIGHT MONDAY NIGHT. THE FRONT WILL THEN SWEEP THE REMAINDER OF THE AREA EARLY TUESDAY. NMZ018-020-021-141900- /O.NEW.KABQ.WI.Y.0005.051115T0700Z-051115T1900Z/ DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS 517 AM MST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MST TUESDAY. WINDS WILL INCREASE AFTER MIDNIGHT BEHIND A STRONG COLD FRONT. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH CAN BE EXPECTED. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-012-141900- /O.EXT.KABQ.WI.Y.0004.051114T1700Z-051115T0400Z/ /O.CON.KABQ.HW.A.0001.051115T0400Z-051115T1200Z/ NORTHEAST HIGHLANDS-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...SANTA ROSA 517 AM MST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. LOCALLY STRONG DOWNSLOPE WINDS WILL DEVELOP ACROSS THE NORTHEAST HIGHLANDS AND WESTERN PARTS OF THE EAST CENTRAL PLAINS MONDAY. WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH ARE EXPECTED FROM LATE MORNING THROUGH EARLY EVENING. WINDS WILL THEN SHIFT TO THE NORTH AND INCREASE AGAIN LATE MONDAY NIGHT. WINDS WILL GRADUALLY DIMINISH TOWARD DAYBREAK TUESDAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ004-010-011-141900- /O.EXT.KABQ.WI.Y.0004.051114T1700Z-051115T0400Z/ SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 517 AM MST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING. LOCALLY STRONG DOWNSLOPE WINDS WILL DEVELOP ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AS WELL AS THE CENTRAL HIGH PLAINS LATER THIS MORNING. WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH ARE EXPECTED FROM LATE MORNING THROUGH EARLY EVENING. WINDS WILL THEN SHIFT TO THE NORTH OR NORTHEAST AND REMAIN BRISK THROUGH DAYBREAK TUESDAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-013-141900- /O.CON.KABQ.HW.A.0001.051115T0400Z-051115T1200Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI 517 AM MST MON NOV 14 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. NORTH WINDS OF 30 TO 40 MPH WITH FREQUENT GUSTS EXCEEDING 50 MPH ARE EXPECTED ACROSS THE FAR NORTHEAST PLAINS AND QUAY COUNTY MONDAY NIGHT. THE STRONGEST WINDS WILL LIKELY DEVELOP AFTER 10 PM MONDAY AND PERSIST THROUGH EARLY TUESDAY MORNING. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ 49
4 follow-up statements
000 WWUS75 KABQ 141857 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1157 AM MST MON NOV 14 2005 ...STRONG WINDS ACROSS THE NORTHEAST THIRD OF NEW MEXICO INTO TUESDAY... .STRONG UPPER LEVEL WINDS WILL MIX DOWN TO THE SURFACE THIS AFTERNOON ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS ONTO THE EASTERN HIGH PLAINS THIS AFTERNOON INTO TONIGHT. THEN A POWERFUL COLD FRONT WILL ARRIVE IN THE FAR NORTHEAST THIS EVENING AND RUSH SOUTH ACROSS THE EASTERN PLAINS TONIGHT. A STRONG SURFACE GRADIENT WILL CONTINUE THROUGH AT LEAST LATE TUESDAY MORNING OVER THE FAR EASTERN PLAINS. NMZ006-007-013-150400- /O.UPG.KABQ.HW.A.0001.051115T0400Z-051115T1200Z/ /O.EXB.KABQ.WI.Y.0004.051115T0100Z-051115T1800Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI 1157 AM MST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTH WINDS OF 30 TO 40 MPH WITH FREQUENT GUSTS AROUND 50 MPH ARE EXPECTED ACROSS THE FAR NORTHEAST PLAINS AND QUAY COUNTY MONDAY NIGHT. THE STRONGEST WINDS WILL LIKELY DEVELOP AFTER 10 PM MONDAY AND PERSIST THROUGH EARLY TUESDAY MORNING. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-012-150400- /O.UPG.KABQ.HW.A.0001.051115T0400Z-051115T1200Z/ /O.EXT.KABQ.WI.Y.0004.000000T0000Z-051115T1000Z/ NORTHEAST HIGHLANDS-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...SANTA ROSA 1157 AM MST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. LOCALLY STRONG WINDS WILL CONTINUE ACROSS THE NORTHEAST HIGHLANDS AS WELL AS GUADALUPE COUNTY AND THE CONCHAS LAKE REGION INTO TONIGHT. WESTERLY WINDS WILL AVERAGE 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. WINDS WILL THEN SHIFT TO THE NORTH LATE TONIGHT AND GRADUALLY DIMINISH. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-010-011-150400- /O.EXT.KABQ.WI.Y.0004.000000T0000Z-051115T1000Z/ SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 1157 AM MST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM MST TUESDAY. LOCALLY STRONG WINDS WILL CONTINUE ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AS WELL AS THE CENTRAL HIGH PLAINS THROUGH EARLY TONIGHT. WESTERLY WINDS WILL AVERAGE 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. WINDS WILL THEN SHIFT TO THE NORTH OR NORTHEAST AND REMAIN BRISK THROUGH DAYBREAK TUESDAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ018-020-021-150400- /O.EXT.KABQ.WI.Y.0005.051115T0700Z-051115T1800Z/ DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS 1157 AM MST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST TUESDAY. WINDS WILL INCREASE AFTER MIDNIGHT BEHIND A STRONG COLD FRONT. NORTH WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH CAN BE EXPECTED. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
000 WWUS75 KABQ 150400 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 900 PM MST MON NOV 14 2005 ...STRONG WINDS ACROSS THE NORTHEAST AND EAST CENTRAL NEW MEXICO INTO TUESDAY MORNING... .STRONG UPPER LEVEL WINDS WILL CONTINUE TO MIX DOWN TO THE SURFACE AT TIMES DURING THE NIGHT AT SCATTERED LOCATIONS ALONG AND JUST EAST OF THE EAST SLOPES OF THE SANGRE DE CRISTO AND SANDIA/MANZANO MOUNTAINS...AS WELL AS ON THE HIGHER MOUNTAIN RIDGES. ALSO A STRONG COLD FRONT WILL DROP SOUTHWARD OVERNIGHT ACROSS THE EASTERN PLAINS OF NEW MEXICO. BEHIND IT A STRONG SURFACE PRESSURE GRADIENT WILL DEVELOP INTO AT LEAST TUESDAY MORNING OVER THE EASTERN PLAINS...GENERATING THE STRONG WINDS. NMZ004-005-010>012-151000- /O.CON.KABQ.WI.Y.0004.000000T0000Z-051115T1000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA 900 PM MST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST TUESDAY. LOCALLY STRONG WINDS WILL CONTINUE ACROSS THE NORTHEAST HIGHLANDS AS WELL AS GUADALUPE COUNTY AND THE CONCHAS LAKE REGION TONIGHT. WESTERLY WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH. WINDS WILL THEN SHIFT TO THE NORTH AT SIMILAR SPEEDS BETWEEN 9 PM AND 11 PM ACROSS THE NORTHEAST HIGHLANDS AND A FEW HOURS LATER FARTHER TO THE SOUTH. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-013-151000- /O.CON.KABQ.WI.Y.0004.000000T0000Z-051115T1800Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI 900 PM MST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. NORTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS THE FAR NORTHEAST PLAINS AND QUAY COUNTY VERY LATE THIS EVENING AND OVERNIGHT. THE STRONGEST WINDS WILL LIKELY DEVELOP AFTER 10 PM MST AND PERSIST THROUGH EARLY TUESDAY MORNING. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ018-020-021-151000- /O.CON.KABQ.WI.Y.0005.051115T0700Z-051115T1800Z/ DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS 900 PM MST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST TUESDAY. WINDS WILL SHIFT TO THE NORTH AND INCREASE AFTER MIDNIGHT BEHIND A STRONG COLD FRONT. NORTH WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 50 MPH CAN BE EXPECTED. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 151100 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 400 AM MST TUE NOV 15 2005 ...COLDEST TEMPERATURES OF THE SEASON ON THE WAY... .STRONG NORTHERLY WINDS WILL PERSIST ON THE EASTERN PLAINS THIS MORNING BUT WILL GRADUALLY DIMINISH DURING THE AFTERNOON. IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE OVER THE NORTHERN TWO THIRDS OF NEW MEXICO TONIGHT RESULTING IN THE COLDEST TEMPERATURES SO FAR THIS SEASON. NMZ019-152000- /O.NEW.KABQ.FZ.W.0006.051116T0300Z-051116T1500Z/ /O.EXB.KABQ.WI.Y.0004.051115T1200Z-051115T2000Z/ CHAVES COUNTY PLAINS- INCLUDING THE CITY OF...ROSWELL 400 AM MST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST WEDNESDAY... ...WIND ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS CHAVES COUNTY THROUGH AT LEAST EARLY AFTERNOON BEFORE THE WINDS GRADUALLY TAPER OFF LATE IN THE DAY. THE STRONGEST WINDS WILL LIKELY OCCUR BETWEEN DAYBREAK AND 11 AM. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE INTO THE PECOS VALLEY TONIGHT. TEMPERATURES WILL DROP INTO THE 20S RESULTING IN THE FIRST HARD FREEZE OF THE SEASON. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION. MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR IRRIGATION SYSTEMS. $$ NMZ009-152000- /O.NEW.KABQ.FZ.W.0006.051116T0300Z-051116T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITY OF...ALBUQUERQUE 400 AM MST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST WEDNESDAY. IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE INTO THE MIDDLE RIO GRANDE VALLEY TONIGHT RESULTING IN A WIDESPREAD HARD FREEZE FOR THE ENTIRE MIDDLE VALLEY. THIS WILL BE THE FIRST FREEZE OF THE SEASON FOR MUCH OF THE ALBUQUERQUE HEIGHTS AND FOOTHILLS. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION. MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR IRRIGATION SYSTEMS. $$ NMZ012-026-152000- /O.EXB.KABQ.WI.Y.0004.051115T1200Z-051115T2000Z/ CONCHAS LAKE/GUADALUPE COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITY OF...SANTA ROSA 400 AM MST TUE NOV 15 2005 ...WIND ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA. THE STRONGEST WINDS WILL LIKELY OCCUR BETWEEN DAYBREAK AND 11 AM BEFORE DIMINISHING DURING THE AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-013-152000- /O.EXT.KABQ.WI.Y.0004.000000T0000Z-051115T2000Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI 400 AM MST TUE NOV 15 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... WIND ADVISORY IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS THE FAR NORTHEAST PLAINS AND QUAY COUNTY THIS MORNING BEFORE THE WINDS GRADUALLY DIMINISH AFTER MIDDAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS...ESPECIALLY ON EAST WEST ORIENTED ROADS. $$ NMZ018-020-021-152000- /O.EXT.KABQ.WI.Y.0005.000000T0000Z-051115T2000Z/ DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS 400 AM MST TUE NOV 15 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... WIND ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS DE BACA...CURRY AND ROOSEVELT COUNTIES THROUGH AT LEAST EARLY AFTERNOON BEFORE THE WINDS GRADUALLY DIMINISH LATE IN THE DAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS...ESPECIALLY ON EAST WEST ORIENTED ROADS. $$ KJ/DK
000 WWUS75 KABQ 151757 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1057 AM MST TUE NOV 15 2005 ...COLDEST TEMPERATURES OF THE SEASON ON THE WAY... .BREEZY TO WINDY CONDITIONS WILL PERSIST ON THE EASTERN PLAINS BUT WILL GRADUALLY DIMINISH DURING THE EARLY AFTERNOON HOURS. IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE OVER THE NORTHERN TWO THIRDS OF NEW MEXICO TONIGHT RESULTING IN THE COLDEST TEMPERATURES SO FAR THIS SEASON. NMZ019-152300- /O.CAN.KABQ.WI.Y.0004.000000T0000Z-051115T2000Z/ /O.CON.KABQ.FZ.W.0006.051116T0300Z-051116T1500Z/ CHAVES COUNTY PLAINS- INCLUDING THE CITY OF...ROSWELL 1057 AM MST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST WEDNESDAY. EVEN THOUGH THE WIND ADVISORY HAS BEEN CANCELLED...NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH ARE STILL EXPECTED ACROSS CHAVES COUNTY THROUGH AT LEAST EARLY AFTERNOON BEFORE THE WINDS GRADUALLY TAPER OFF LATE IN THE DAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE INTO THE PECOS VALLEY TONIGHT. TEMPERATURES WILL DROP INTO THE 20S RESULTING IN THE FIRST HARD FREEZE OF THE SEASON. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION. MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR IRRIGATION SYSTEMS. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ006-007-012-013-026-151900- /O.CAN.KABQ.WI.Y.0004.000000T0000Z-051115T2000Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA...TUCUMCARI 1057 AM MST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. EVEN THOUGH THE WIND ADVISORY HAS BEEN CANCELLED...NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH ARE STILL EXPECTED ACROSS HARDING...UNION...AND QUAY COUNTIES...AS WELL AS ACROSS THE GUADALUPE MOUNTAINS OF CHAVES COUNTY AND THE GUADALUPE COUNTY/CONCHAS LAKE AREA THROUGH AT LEAST EARLY AFTERNOON BEFORE THE WINDS GRADUALLY TAPER OFF LATE IN THE DAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES. $$ NMZ018-020-021-151900- /O.CAN.KABQ.WI.Y.0005.000000T0000Z-051115T2000Z/ DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS 1057 AM MST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. EVEN THOUGH THE WIND ADVISORY HAS BEEN CANCELLED...NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH ARE STILL EXPECTED ACROSS DE BACA...ROOSEVELT...AND CURRY COUNTIES THROUGH AT LEAST EARLY AFTERNOON BEFORE THE WINDS GRADUALLY TAPER OFF LATE IN THE DAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES. $$ NMZ009-152300- /O.CON.KABQ.FZ.W.0006.051116T0300Z-051116T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITY OF...ALBUQUERQUE 1057 AM MST TUE NOV 15 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST WEDNESDAY. IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE INTO THE MIDDLE RIO GRANDE VALLEY TONIGHT RESULTING IN A WIDESPREAD HARD FREEZE FOR THE ENTIRE MIDDLE VALLEY. THIS WILL BE THE FIRST FREEZE OF THE SEASON FOR MUCH OF THE ALBUQUERQUE HEIGHTS AND FOOTHILLS. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION. MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR IRRIGATION SYSTEMS. $$ 16
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:38 AM MST, 1 hour 39 minutes earlier.
Area forecast discussion, Nov 14, 3:38 AM MST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 AM MST MON NOV 14 2005 .UPDATE...WILL DELAY ONSET OF WIND ADVISORY UNTIL 10 AM. .PREV DISCUSSION...252 AM MST MON NOV 14 2005......MAIN CONCERNS WILL BE WIND AND TEMPS WITH THE STRONG COLD FRONT EXPECTED TO PUSH THROUGH THE STATE TONIGHT. THIS COLD FRONT IS BEGINNING TO TAKE SHAPE OVER THE NORTHERN ROCKIES AND WILL PLUNGE SOUTHWARD TODAY/TONIGHT WITH THE HELP OF A 160KT POLAR JET SLICING THROUGH BRITISH COLUMBIA AND THE PACIFIC NORTHWEST. THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN AS THIS JET CARVES OUT A LARGE COLD TROUGH ACROSS THE HEARTLAND BY 12Z TUESDAY. THE COMBINATION OF THIS GRADIENT...THE UPPER JET AND THE FORWARD SPEED OF THE FRONT SHOULD PRODUCE VERY STRONG SURFACE WINDS ACROSS THE NORTHEAST AND EASTERN PLAINS TONIGHT CONTINUING INTO TUESDAY MORNING. A HIGH WIND WATCH WAS ISSUED LAST EVENING ALONG WITH A WIND ADVISORY FOR TODAY AS THE LEADING EDGE OF THE STRONG UPPER JET NOSES INTO THE CWA THIS MORNING. THE WIND ADVISORY COVERS THE CENTRAL MOUNTAINS AND THE ADJACENT HIGHLANDS FROM 5 THIS MORNING UNTIL 5AM TUESDAY MORNING. WILL LIKELY RE-LOOK AT THIS TIME FRAME AND MAKE SOME ADJUSTMENTS TO THE NPW BETWEEN 5 AND 6 AM. MORNING WINDS MIGHT BE DELAYED 3 TO 6 HOURS UNTIL MIXING OCCURS WITH THE HEATING OF THE DAY AS DOWNWARD TRANSPORT OF THE STRONGER WINDS ARE NOT HAPPENING QUICK ENOUGH AS OF THIS WRITING ALTHOUGH...THE AZTEC PROFILER WINDS ARE SHOWING SIGNS OF LOWERING. THEN A LULL COULD OCCUR BEFORE THE COLD FRONT COMES ROARING THROUGH LATER THIS EVENING. LEFT POPS GRIDS UNCHANGED WITH MUCH OF THE SNOW TO FALL OVER THE COLORADO ROCKIES. KEPT THE TOKEN 10 POPS ACROSS THE NORTHERN BORDER WITH NO SIGNIFICANT CHANGES SEEN ON THE LATEST MODEL RUN. TEMPERATURES WILL BE TRICKY WITH THIS FRONT BUT IN ADVANCE OF IT A NICE WARM UP IS IN STORE FOR THE EAST WITH A 15 TO 20 DEGREE RISE OVER YESTERDAY. THE WEST WILL SEE UP TO 5 DEGREES OF WARMING. THE FRONT ENTERS THE NORTHEAST WITH A BANG BETWEEN 9 PM AND MIDNIGHT RACING SOUTH THROUGH THE CWA BY SUNRISE TUESDAY MORNING. MANY LOCALS ACROSS THE NORTHERN MOUNTAINS AND NORTHEAST COULD LIKELY SEE MIDNIGHT HIGHS WITH ONLY SOME AFTERNOON RECOVERY OF TEMPERATURES. THE STRONG NORTH WINDS AND SOME WICKED COLD AIR ADVECTION WILL LOWER WIND CHILLS INTO THE 20S FOR MOST OF THE DAY. TEMPERATURES WILL DROP 30 TO 35 DEGREES ACROSS THE NORTHEAST AND EAST OVER TODAY WITH THE WEST SEEING A DROP OF AROUND OR SLIGHTLY BETTER THEN 10 DEGREES. THE FREEZE ACROSS THE MIDDLE RIO GRANDE VALLEY IS STILL IN ORDER FOR WEDNESDAY MORNING BUT WILL HOLD OFF ON ISSUING A FREEZE WARNING AT THIS TIME WITH THIS HIGHLIGHT TO OCCUR IN THE FOURTH PERIOD. TOO MUCH WRITING ALREADY AND NEARING MY DEADLINE. MINOR RECOVERY IN TEMPS FOR WEDNESDAY INTO THURSDAY THEN ANOTHER FRONT STILL IN THE FORECAST FOR LATE THURSDAY INTO THURSDAY NIGHT. DO NOT SEE ANY CHANGES WITH THIS NEXT SYSTEM AND BEYOND SO WILL LEAVE MUCH OF THE GOING FORECAST IN TACT FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 32 50 22 / 0 0 0 0 GALLUP.......................... 63 24 49 14 / 0 0 0 0 GRANTS.......................... 64 27 51 15 / 0 0 0 0 GLENWOOD........................ 74 34 67 29 / 0 0 0 0 CHAMA........................... 54 17 43 10 / 0 0 0 0 LOS ALAMOS...................... 61 27 47 22 / 0 0 0 0 RED RIVER....................... 49 16 34 7 / 0 10 10 0 TAOS............................ 60 24 44 12 / 0 0 0 0 SANTA FE........................ 62 30 48 21 / 0 0 0 0 SANTA FE AIRPORT................ 63 32 50 23 / 0 0 0 0 ESPANOLA........................ 65 29 52 21 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 65 40 56 30 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 67 39 58 26 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 64 36 54 27 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 66 37 58 30 / 0 0 0 0 SOCORRO......................... 71 37 59 26 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 60 33 48 23 / 0 0 0 0 MORIARTY/ESTANCIA............... 65 33 48 18 / 0 0 0 0 CARRIZOZO....................... 68 38 56 23 / 0 0 0 0 RUIDOSO......................... 65 35 47 24 / 0 0 0 0 RATON........................... 67 25 39 12 / 0 10 10 0 LAS VEGAS....................... 66 31 38 21 / 0 0 0 0 ROY............................. 65 30 41 24 / 0 5 5 0 CLAYTON......................... 70 29 40 21 / 0 10 10 0 SANTA ROSA...................... 74 34 47 22 / 0 0 0 0 TUCUMCARI....................... 77 35 45 23 / 0 0 0 0 FORT SUMNER..................... 77 35 46 23 / 0 0 0 0 CLOVIS.......................... 77 36 44 24 / 0 0 0 0 PORTALES........................ 76 35 46 25 / 0 0 0 0 ROSWELL......................... 77 42 52 29 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY 10 AM UNTIL 9 PM MONDAY FOR NMZ004-NMZ005-NMZ010- NMZ011-NMZ012. HIGH WIND WATCH FROM 9 PM MONDAY TO 5 AM TUESDAY FOR NMZ005-NMZ006- NMZ007-NMZ012-NMZ013. && 49
Hazardous weather outlook, Nov 13, 6:23 AM MST, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 623 AM MST SUN NOV 13 2005 NMZ001>021-026-141330- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 623 AM MST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 49
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 9:57 PM MST | High Wind Watch | ABQ | 48 days | |
| Nov 13, 9:57 PM MST | Wind Advisory | ABQ | 37 hr |
Nearby
Wind Advisories in New Mexico, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.